Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
A MyMSTeam Member asked a question 💭
Boston, MA

Does anyone injecting Avonex have low red blood cells? If so, do you bleed a lot when injecting?

June 19, 2014 (edited)
 · 
Be the first to react
A MyMSTeam Member

I always bleed but not too much. I just stick a band aide on after. But I have always been a bleeder with shots since I was a kid and all my tattoos I bleed with. My dads diabetic and with his injections he bleeds too

June 20, 2014
A MyMSTeam Member

When I bleed, I think its because the needle hit a vein. This happens about once in twenty shots and its only a few drops.
I seen in your story you have flu like symptoms.
To avoid the flu like symptoms I take my shot and two 500mg w/PM pain relief at bed time and sleep through any side effects

June 19, 2014

Related Questions

View All
A MyMSTeam Member asked a question 💭
Ellicott City, MD

A MyMSTeam Member asked a question 💭
Palmetto, FL

A MyMSTeam Member asked a question 💭
Huntingdon, PA

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In